# SDR P5CA9701418

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR FLYING DOOR AFT CUTOUT EDGE CRACKED.  APPLIED FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09, PAINTED AND REPAIRED AREA PER MM 51-24-11.
